Sunday, October 11, 2009

Sorrowful apology

I feel the need to apologize for my lack of commenting on your writings. I do read them, but after clicking to comment, I sit here with my train of thought jumping around so much that nothing makes sense once I've written it. So I delete what I have written, get mad at myself for not being able to thing straight, and go on to someone elses post where the same thing happens again. To make half sense of what I'm reading , I must read it at least three times to get your meaning, and even then I may not. It's the lack of Spiro in my system blocking that poisonous T that's causing this. I've had this happen before on the few occasions that I've run out of meds. It's as though my thoughts overlap each other, each one never being completed. When I try to back up and complete the thought, more jump in and ...well, it just turns into a jumbled up mess. To give you an idea of the problem this is, it's going to take me at least an hour to write this explanation, writing and rewriting until it makes sense. And thank goodness for spell check, it affects that too! This is how I lived all those years pre-transition. That's why the only thing I ever wrote during those years was my name, and if you were to find my old y360 blog, which I've lost, you could see the difference between the early ones and the later ones, the early ones being at a third grade level of reading, and this after 7 months on hormones.
Telling you this causes me much embarrassment and shame. I know it shouldn't, but it does. I just want you to understand that I'm not a friend that abandons you, I read and feel your happiness and sadness. I just don't want to convey something stupid that I don't mean in a comment.
I've ordered up my meds again and will be back on them shortly. I couldn't wait and see if the clinic was going to help me, if they do, good. But getting back to being able to think straight was a necessity, so I paid for them. I'll be back to what passes as normal soon! lol
Thanks for listening.

Stephanie

7 comments:

Leslie Ann said...

I hear ya, girlfriend. I often call up a comment box after reading something really provocative, and then I can't write anything that conveys my thoughts. Now I can blame testosterone! Thanks!

Amy K. said...

It's perfectly okay, hun. I'm just glad you're reading. :)

I had no idea that testosterone would have such an effect, but now that you brought it up, it makes perfect sense. It blocks a lot of your emotions, and what is a woman inside but someone with a lot of emotions?

I'm glad you'll be back on your meds. I was under the impression that it was an impossibility for you while out of work, so I'm glad you found a way around that. :D

Melissa said...

I am also often at a loss for words when responding to someone's blog. Hang in there Stephanie, you'll be back to normal in no time.

Melissa XX

chrissie said...

You're certainly not alone in that, Steph.... :)


love
chrissie
xxxx

caroline said...

I nearly had an intimate accident when I read Melissa's comment!!!

If I could give you a $ for every time I have called up the box and frozen you could buy all the meds you need. I don't even have the chance to blame it on the "T".

Caroline XXX

Melissa said...

@ Caroline

An "intimate accident"? That sounds messy! ;-)

Melissa XX

Calie said...

You're not alone, girl.

Calie xxx